# SDR ASAA0641207

- Difficulty date: November 19, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 30,625 hours, 16,752 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B SPOILER HAS SEVERAL CLUSTERS OF SMALL DENTS ON LWR SURFACE.  PREPPED LWR SKIN AREAS FOR REPAIR FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW SRM 51-70-10 REPAIR 4.
